# SDR ASAA2023071544027

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 55,605 hours, 16,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1961368 TASKCARD: N/R-00001 ) ACCOMPLISHED FIM TASK 21-62 TASK 801. ZONE TEMP 1 RETURNED FAULT TRIM VALVE ZONE ACCOMPLISHED FIM TASK 21-62 TASK 835. CIRCUT BRAKER RESET (CO1170, CO1158, CO1159). RE ACCOMPLISHED FIM TASK 21-62 TASK 801 AND FAULT WAS NO LONGER PRESENT. THIS CLEARS MEL FROM L/P 60495071. SEAMC ANDY NOTIFIED.
